cardiologist-icon
Take both homeopathy and
My father is a ptca heart patient.but he take some homeopathy medicine for fever headache and back pain.is there any problem for this?
93 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, if percutaneus transluminal coronory angioplasty is done, he need to continue the medicines prescribed during procedure. If he discontinue without consulting doctors may end up with recurrence or chances of blockage. If he has fever now He needs complete evaluation. Go for ecg. We don't about homeopathic medications. Consult general physician for furthur evaluation and treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.